Mathematical Research Letters

Volume 24 (2017)

Number 3

Compact Kähler manifolds with positive orthogonal bisectional curvature

Pages: 767 – 780

DOI: http://dx.doi.org/10.4310/MRL.2017.v24.n3.a7

Authors

Huitao Feng (Chern Institute of Mathematics & LPMC, Nankai University, Tianjin, China)

Kefeng Liu (Department of Mathematics, University of California at Los Angeles)

Xueyuan Wan (Chern Institute of Mathematics, Nankai University, Tianjin, China)

Abstract

In this short note, using Siu–Yau’s method, we give a new proof that any $n$-dimensional compact Kähler manifold with positive orthogonal bisectional curvature must be biholomorphic to $\mathbb{P}^n$.

Full Text (PDF format)

H. T. Feng is partially supported by NSFC (Grant No. 11221091, 11271062, 11571184).

X. Y. Wan is partially supported by NSFC (Grant No. 11221091, 11571184) and the Ph.D. Candidate Research Innovation Fund of Nankai University.

Received 30 December 2015

Published 1 September 2017